# SDR 2022FA0000762

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: General aviation
- Aircraft: N327AR
- Make and model: Boeing 767316
- Aircraft serial: 26327
- Aircraft time: 94,258 hours, 20,861 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Bs 977-999
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND CORROSION ON CABIN WINDOW FRAME BETWEEN STA 977 AND STA 999 RH, BETWEEN STA 1153 AND STA 1175 LH, BETWEEN STA 1263 AND STA 1285 RH.
